# SDR TWAA9809204

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 207-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND SKIN PILLOWING AROUND RIVETS ON REPAIR AT FS 207 TO 229, LONG 20R TO 21R.  REMOVED REPAIR.  NO CORROSION FOUND.  INSTALLED NEW REPAIR PER SRM 53-04, FIG 26 SHEET 2, AND SHIMMED AS REQUIRED.  (M)
